# SDR DALA2023100608244

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 NRC 00210, AFTER REMOVE CORROSION AREA WAS FOUND AREA OUT LIMITS, STA 760 TO 780 BTW S-28R TO S-29R OF FUSELAGE SKIN. CORRECTIVE ACTION SUMMARY OF NRC 00504: FUSELAGE SKIN AT STA 760 TO 780 BTW S-28R TO S-29R WAS REPAIRED PER ER/A 612274-14. (0000619)
